Ig-positive lymphocytes in Hodgkin's disease.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Falletta, JM; Ramanujam, N; Starling, KA; Fernbach, DJ

Published Date

  • March 1, 1973

Published In

Volume / Issue

  • 288 / 11

Start / End Page

  • 581 - 582

PubMed ID

  • 4734387

Pubmed Central ID

  • 4734387

Electronic International Standard Serial Number (EISSN)

  • 1533-4406

International Standard Serial Number (ISSN)

  • 0028-4793

Digital Object Identifier (DOI)

  • 10.1056/nejm197303152881114

Language

  • eng